Closure operators in modules and adjoint functors, I

dc.contributor.authorKashu, A.I.
dc.date.accessioned2023-02-23T19:30:59Z
dc.date.available2023-02-23T19:30:59Z
dc.date.issued2018
dc.description.abstractIn the present work the relations between the closure operators of two module categories are investigated in the case when the given categories are connected by two covariant adjoint functors H: R-Mod → S-Mod and T : S-Mod → R-Mod. Two mappings are defined which ensure the transition between the closure operators of categories R-Mod and S-Mod. Some important properties of these mappings are proved. It is shown that the studied mappings are compatible with the order relations and with the main operations.uk_UA
dc.identifier.citationClosure operators in modules and adjoint functors, I / A.I. Kashu // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 98-117. — Бібліогр.: 13 назв. — англ.uk_UA
dc.identifier.issn1726-3255
dc.identifier.other2010 MSC: 16D90, 16S90.
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/188350
dc.language.isoenuk_UA
dc.publisherІнститут прикладної математики і механіки НАН Україниuk_UA
dc.relation.ispartofAlgebra and Discrete Mathematics
dc.statuspublished earlieruk_UA
dc.titleClosure operators in modules and adjoint functors, Iuk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
08-Kashu.pdf
Розмір:
470.13 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
817 B
Формат:
Item-specific license agreed upon to submission
Опис: